On the oscillatory behavior of bounded solutions of higher order differential equations. (English) Zbl 0333.34030


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: DOI


[1] Hallam, T. G., Asymptotic behavior of the solutions of an \(n\) th order nonhomogeneous ordinary differential equation, Trans. Amer. Math. Soc., 122, 177-194 (1966) · Zbl 0138.33001
[2] Hallam, T. G., Asymptotic expansions in a nonhomogeneous differential equation, (Proc. Amer. Math. Soc., 18 (1967)), 432-438 · Zbl 0173.10403
[3] Hallam, T. G., Asymptotic expansions for the solutions of a class of nonhomogeneous differential equations, Arch. Rat. Mech. Anal., 33, 139-154 (1969) · Zbl 0179.40901
[4] Hallam, T. G., Asymptotic integration of a nonhomogeneous differential equation with integrable coefficients, Czech. Math. J., 21, 96, 661-671 (1971) · Zbl 0231.34018
[5] Hunt, R. W., The behavior of solutions of ordinary self-adjoint differential equations of arbitrary even order, Pacific J. Math., 12, 945-961 (1962) · Zbl 0118.08701
[6] Hunt, R. W., Oscillation properties of even linear differential equations, Trans. Amer. Math. Soc., 115, 54-61 (1965) · Zbl 0142.34702
[7] Kartsatos, A. G., Criteria for oscillation of solutions of differential equations of arbitrary order, (Proc. Japan Acad., 44 (1968)), 599-602 · Zbl 0203.40002
[8] Kartsatos, A. G., Oscillation properties of solutions of even order differential equations, Bull. Fac. Sci., Ibaraki Univ., Math., 2-1, 9-14 (1969) · Zbl 0225.34021
[9] Kusano, T.; Onose, H., Oscillation of solutions of nonlinear differential delay equations of arbitrary order, Hiroshima Math. J., 2, 1-13 (1972) · Zbl 0269.34064
[10] Ladas, G.; Lakshmikantham, V.; Papadakis, J. S., Oscillations of higher-order retarded differential equations generated by the retarded argument, (Delay and Functional Differential Equations and Their Applications (1972), Academic Press: Academic Press New York), 219 · Zbl 0273.34052
[11] Ryder, G. H.; Wend, D. V.V, Oscillation of solutions of certain ordinary differential equations of \(n\) th order, (Proc. Amer. Math. Soc., 25 (1970)), 463-469 · Zbl 0201.12102
[12] Y. G. Sficas\(n\)J. Math. Anal. Appl.; Y. G. Sficas\(n\)J. Math. Anal. Appl. · Zbl 0299.34100
[13] V. A. Staikos and Y. G. SficasProc. London Math. Soc.; V. A. Staikos and Y. G. SficasProc. London Math. Soc. · Zbl 0303.34059
[14] Wong, J. S.W, On second order nonlinear oscillation, Funkcialaj Ekvacioj, 11, 207-234 (1968) · Zbl 0157.14802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.